Next Article in Journal
New Results on the SSIE with an Operator of the form FΔƐ + Fx Involving the Spaces of Strongly Summable and Convergent Sequences Using the Cesàro Method
Next Article in Special Issue
Fixed Point Results for New Types of Fuzzy Contractions via Admissible Functions and FZ -Simulation Functions
Previous Article in Journal
Long Colimits of Topological Groups III: Homeomorphisms of Products and Coproducts
Previous Article in Special Issue
Coupled Optimal Results with an Application to Nonlinear Integral Equations
 
 

Order Article Reprints

Journal: Axioms, 2021
Volume: 10
Number: 156

Article: Stable Convergence Theorems for Products of Uniformly Continuous Mappings in Metric Spaces
Authors: by Alexander J. Zaslavski
Link: https://www.mdpi.com/2075-1680/10/3/156

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop